# SDR HEEA0014901

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Audio Light
- Part number: KDW021A
- Condition: Intermittent
- Location: Warning Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING BOX AUDIO LIGHT INTERMITTENT.
